An algorithm and code is provided for computing percentiles of skew-normal distributions with parameter λ using Monte Carlo methods. A critical values table was created for various parameter values of λ at various probability levels of α . The table will be useful to practitioners as it is not available in the literature.
Bagui, Sikha and Bagui, Subhash
"JMASM25: Computing Percentiles of Skew-Normal Distributions,"
Journal of Modern Applied Statistical Methods: Vol. 5
, Article 31.
Available at: http://digitalcommons.wayne.edu/jmasm/vol5/iss2/31